MathSciNet Relay Station
MathSciNet bibliographic data
MR107667 (21 #6390) 20.00 (16.00)
Beaumont, R. A.; Pierce, R. S. Partly transitive modules and modules with proper isomorphic submodules. Trans. Amer. Math. Soc. 91 1959 209–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement